Multivariate regression with consecutively added dependent variables

V.M. Raats, B.B. van der Genugten, J.J.A. Moors

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)170-197
JournalLinear Algebra and its Applications
Volume410
Publication statusPublished - 2005

Cite this

Raats, V. M., van der Genugten, B. B., & Moors, J. J. A. (2005). Multivariate regression with consecutively added dependent variables. Linear Algebra and its Applications, 410, 170-197.
Raats, V.M. ; van der Genugten, B.B. ; Moors, J.J.A. / Multivariate regression with consecutively added dependent variables. In: Linear Algebra and its Applications. 2005 ; Vol. 410. pp. 170-197.
@article{2eda8217deff42c7af5e6cd034f9cbea,
title = "Multivariate regression with consecutively added dependent variables",
author = "V.M. Raats and {van der Genugten}, B.B. and J.J.A. Moors",
note = "DP 2002-63",
year = "2005",
language = "English",
volume = "410",
pages = "170--197",
journal = "Linear Algebra and its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",

}

Raats, VM, van der Genugten, BB & Moors, JJA 2005, 'Multivariate regression with consecutively added dependent variables', Linear Algebra and its Applications, vol. 410, pp. 170-197.

Multivariate regression with consecutively added dependent variables. / Raats, V.M.; van der Genugten, B.B.; Moors, J.J.A.

In: Linear Algebra and its Applications, Vol. 410, 2005, p. 170-197.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Multivariate regression with consecutively added dependent variables

AU - Raats, V.M.

AU - van der Genugten, B.B.

AU - Moors, J.J.A.

N1 - DP 2002-63

PY - 2005

Y1 - 2005

M3 - Article

VL - 410

SP - 170

EP - 197

JO - Linear Algebra and its Applications

JF - Linear Algebra and its Applications

SN - 0024-3795

ER -